# SDR SIMA200526403

- Difficulty date: September 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Fs 16-17
- Part time: 4,875 hours, 4,591 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WITH A SCRATCH WAS DISCOVERED ON THE SKIN PANEL BETWEEN FRAMES 16 AND 17 AD BETWEEN STRINGERS 18L AND 19L.  PERFORMED A CUTOUT OF THE SKIN PANEL TO REMOVE THE DAMAGE.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/5137 PARA 3 DATED SEPT 15, 2003.  (M)
